Taking Ibuprofen for combat gout can have side effects. Ibuprofen is the most popular NSAID ( Non-Steroidal Anti-Inflammatory Drugs ) taken to combat Gout,but has numerous side effects, such as stomach ulcers, bleeding, cramps, drowsiness, vomiting, painful urine, dizziness, breathing issues, hair loss, tingling in the hands and feet, blood in vomit or stool just to name a few. Ibuprofen comes in a gel form, pill form and a cream form. Using the cream and gel can reduce side effects dramatically, as it is rubbed in around the infected area and uses less Ibuprofen than taking a pill would. This will also help reduce the stomach side effects, but will not help reduce overall side effects to Ibuprofen. Taking ibuprofen will only help reduce your gout pain, there will be no reduction to reducing uric acid levels in the body. It must be noted that all drugs are synthetic,hence they will have side effects after prolonged use.
I have taken Ibuprofen during severe gouty bouts, and I recommend that you take food and milk before having this NSAID. This will help ease any reactions in your stomach. I also recommend that if a doctor puts you on this NSAID then make SURE you inform them of all other medicine you are currently taking or any problems medically you have, as this drug has severe effects on other medical conditions and also mixed with other medicines can be very dangerous.You must also request from your doctor or specialist information about long term use and the side effects caused by using Ibuprofen to combat gout pain. If you have problems with your doctors answers then get a second opinion from another health practitioner.
Remember, Be aware, be informed and inform your doctor.Gout Ibuprofen
Sep 12, 18 07:34 AM
Gout and Hearing loss are related?
Jul 15, 18 09:55 PM
What is Gout - Gout, the oldest and most common form of Arthritis. The latest information on causes and symptoms of Gout, remedies and facts.
Jul 15, 18 08:55 PM
Sometimes I believe that you can diagnose your case better than any doctor and this what exactly happened with me. I'm suffering from high uric acid levels